On some inequalities for Walsh-Fourier series

Tateoka, Jun: On some inequalities for Walsh-Fourier series. Acta scientiarum mathematicarum, (52) 3-4. pp. 387-392. (1988)

[img] Cikk, tanulmány, mű
math_052_fasc_003_004_387-392.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 3-4
Page Range: pp. 387-392
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 392. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15197

Actions (login required)

View Item View Item